# SDR SWAA2025063084175

- Difficulty date: June 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,328 hours, 34,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER WASTE PAN STA 847 TO STA 867 BETWEEN STR23L TO STR 25L<[01] REPAIRED PER EA 25-153-01658 WITH AN INSPECTION THRESHOLD DEFINED IN 25-153-01658-DT;[02] VERIFIED  REPAIRED PER EA 25-153-01658 WITH AN INSPECTION THRESHOLD DEFINED IN 25-153-01658-DT
